On the general zeroth-order randić index of bargraphs

Suresh Elumalai, Toufik Mansour

Research output: Contribution to journalArticlepeer-review


In this paper, we study the bargraphs in the perspective of a well-known topological index, namely the general zeroth-order Randić index. More precisely, we show that the expected value of the general zeroth-order Randić index over all bargraphs with n cells isn3(3α+1 + 2α + 3 · 22α−1) when n is large enough, where α is a non-zero real number.

Original languageEnglish
Pages (from-to)6-9
Number of pages4
JournalDiscrete Mathematics Letters
StatePublished - 2019

Bibliographical note

Funding Information:
We thank the anonymous reviewers for their careful reading of our manuscript and their insightful comments and suggestions. The first author’s research is supported by the University of Haifa, Israel, for the postdoctoral studies and it is gratefully acknowledged.

Publisher Copyright:
© 2019 the authors.


  • Bargraphs
  • General first Zagreb index
  • General zeroth-order Randić index
  • Generating functions
  • Topological index

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'On the general zeroth-order randić index of bargraphs'. Together they form a unique fingerprint.

Cite this